Table of Contents
ISRN Probability and Statistics
Volume 2013, Article ID 851419, 12 pages
http://dx.doi.org/10.1155/2013/851419
Research Article

Multidimensional Structural Credit Modeling under Stochastic Volatility

1Ryerson University, Toronto, Canada M5B 2K3
2Technische Universität München, 85748 München, Germany
3RiskLab Toronto at the University of Toronto, Toronto, Canada M5S 2E4
4Chair of Mathematical Finance, Technische Universität München, 85748 München, Germany

Received 13 April 2013; Accepted 8 May 2013

Academic Editors: P. D'Urso, M. Galea, P. E. Jorgensen, and S. Sagitov

Copyright © 2013 Marcos Escobar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marcos Escobar, Tim Friederich, Luis Seco, and Rudi Zagst, “Multidimensional Structural Credit Modeling under Stochastic Volatility,” ISRN Probability and Statistics, vol. 2013, Article ID 851419, 12 pages, 2013. https://doi.org/10.1155/2013/851419.